# SDR RRXA000688

- Difficulty date: February 15, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769600
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LT O/B L/E UPPER RIBS, AT STA'S  XFS 603.750, 610.000, 616.250 AND 622.500, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED, REPAIRED AND INSTALLED IAW DC-8 SRM 57-2-0 FIG 6.
